# SDR ASOA2018091355191

- Difficulty date: September 5, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK SEGMENT BETWEEN FS 612 AND FS 617 CORRODED. REMOVED AND REPLACED SEGMENT IAW AMM 53-00-49-400-801.
